# SDR CALA2025121712201

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N37518
- Make and model: Boeing 737-9
- Aircraft serial: 64495
- Aircraft time: 16,644 hours, 5,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ADB21506
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE IN ALL ROWS OF FIRST CLASS CABIN SECTION.  REMOVED FWD EMERGENCY LIGHTING POWER SUPPLY FROM FWD GALLEY OVERHEAD PANEL. TESTED CONTINUITY ACROSS FUSES. FOUND 1 FUSE BLOWN.  R & R A 5 AMP FUSE. IAW AMM 33-51-06-960-801. OPS CHKD GOOD.
